# SDR 99ZZZM447

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bracket
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE NOSE COWL INBOARD FIREBOTTLE HAS ONE ATTACH BRACKET MOUNTED TO FIREWALL THAT IS CRACKED BADLY.  REMOVED NR 3 NOSE AND TRANSFERRED DISCREPANCY TO W/C.  (M)
